Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 28, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 20, 2012, 3:54 AM CDT. It took effect at Apr 20, 2012, 7:00 PM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2012, 3:54 AM CDT (08:54 UTC)
- In effect from
- Apr 20, 2012, 7:00 PM CDT
- Expired
- Apr 21, 2012, 9:31 PM CDT
- In force
- 27 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
813 WHUS74 KBRO 200854 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 354 AM CDT FRI APR 20 2012 ...ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS EXPECTED... .A COLD FRONT WILL PASS THROUGH THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND LATER TODAY AND EARLY TONIGHT. WINDS AND SEAS WILL INCREASE IN THE WAKE OF THE FRONT...AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT ALONG THE LOWER TEXAS COAST BEGINNING AROUND SUNSET TONIGHT. GMZ130-132-135-201700- /O.NEW.KBRO.SI.Y.0031.120421T0000Z-120421T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 354 AM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY FOR THE LAGUNA MADRE. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-201700- /O.NEW.KBRO.SC.Y.0028.120421T0000Z-120422T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 354 AM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTHERLY WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT... GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI HTTP://WWW.WEATHER.GOV/RGV
6 follow-up statements
982 WHUS74 KBRO 201734 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1234 PM CDT FRI APR 20 2012 ...ANOTHER ROUND OF SMALL CRAFT ADVISORY CONDITIONS EXPECTED... .A COLD FRONT WILL PASS THROUGH THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND LATER TODAY AND EARLY TONIGHT. WINDS AND SEAS WILL INCREASE IN THE WAKE OF THE FRONT...AND SMALL CRAFT ADVISORIES WILL BE IN EFFECT ALONG THE LOWER TEXAS COAST BEGINNING AROUND SUNSET TONIGHT. GMZ130-132-135-210200- /O.CON.KBRO.SI.Y.0031.120421T0000Z-120421T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1234 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE LIKELY IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-210200- /O.CON.KBRO.SC.Y.0028.120421T0000Z-120422T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1234 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT SATURDAY. * WINDS: NORTHERLY WINDS OF 20 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 8 FEET ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT... GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
944 WHUS74 KBRO 210133 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 833 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY CONDITIONS EXPECTED TONIGHT INTO SATURDAY... .A COLD FRONT WILL PASS THROUGH THE LAGUNA MADRE AND GULF OF MEXICO WATERS EAST OF PADRE ISLAND LATER TONIGHT. THE WINDS AND SEAS WILL INCREASE IN THE WAKE OF THE FRONT...AND SMALL CRAFT ADVISORIES ARE IN EFFECT ALONG THE LOWER TEXAS COAST BEGINNING AROUND SUNSET TONIGHT CONTINUING INTO SATURDAY. GMZ130-132-135-211000- /O.CON.KBRO.SI.Y.0031.000000T0000Z-120421T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 833 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS: NORTHERLY WINDS 20 TO 25 KNOTS WILL DEVELOP ACROSS THE LAGUNA MADRE AFTER MIDNIGHT TONIGHT AND WILL CONTINUE THROUGH SUNRISE SATURDAY. * BAY CONDITIONS: ROUGH BAY WATERS WILL DEVELOP AFTER MIDNIGHT IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-211000- /O.CON.KBRO.SC.Y.0028.000000T0000Z-120422T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 833 PM CDT FRI APR 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT SATURDAY. * WINDS: NORTHERLY WINDS OF 20 TO 25 KNOTS WILL DEVELOP LATER TONIGHT ACROSS THE LOWER TEXAS GULF WATERS. * WAVES: SEAS OF 6 TO 8 FEET ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT... GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
445 WHUS74 KBRO 210841 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 341 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY CONDITIONS NOW OCCURRING... .STRONG WINDS AND ROUGH SEAS ARE PREVAILING ALONG THE LOWER TEXAS COAST IN THE WAKE OF THE FRIDAY PASSAGE OF A COLD FRONT. ADVERSE MARINE CONDITIONS ARE EXPECTED TODAY AND THROUGH EARLY TONIGHT BEFORE IMPROVING LATE TONIGHT. GMZ130-132-135-211700- /O.EXT.KBRO.SI.Y.0031.000000T0000Z-120422T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 341 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE LAGUNA MADRE. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED. * BAY CONDITIONS: CHOPPY BAY WATERS ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-211700- /O.EXT.KBRO.SC.Y.0028.000000T0000Z-120422T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 341 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS EAST OF PADRE ISLAND FROM 0 TO 60 NAUTICAL MILES OFFSHORE. * WINDS: NORTHERLY WINDS OF 15 TO 25 KNOTS ARE EXPECTED. * WAVES: SEAS OF 5 TO 9 FEET ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TOMASELLI HTTP://WWW.WEATHER.GOV/RGV
439 WHUS74 KBRO 211504 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1004 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY CONDITIONS NOW OCCURRING... .STRONG WINDS AND ROUGH SEAS ARE PREVAILING ALONG THE LOWER TEXAS COAST IN THE WAKE OF THE FRIDAY PASSAGE OF A COLD FRONT. ADVERSE MARINE CONDITIONS ARE EXPECTED TODAY AND THROUGH EARLY TONIGHT BEFORE IMPROVING LATE TONIGHT. GMZ130-132-135-211615- /O.CAN.KBRO.SI.Y.0031.000000T0000Z-120422T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS FOR THE LAGUNA MADRE. WINDS HAVE DECREASED BELOW 20 KNOTS ACROSS THE LAGUNA MADRE AND ARE NOT EXPECTED TO INCREASE DURING THE REST OF THE AFTERNOON. $$ GMZ150-155-170-175-220000- /O.CON.KBRO.SC.Y.0028.000000T0000Z-120422T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 AM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY FOR THE GULF OF MEXICO WATERS. * WINDS: NORTHERLY WINDS AROUND 20 KNOTS ARE EXPECTED TO SLOWLY DECREASE THROUGH THE AFTERNOON. * WAVES: SEAS OF 6 TO 9 FEET ARE EXPECTED IN RESPONSE TO THE STRONG NORTHERLY WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
933 WHUS74 KBRO 220017 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 717 PM CDT SAT APR 21 2012 ...STRONG WINDS AND HIGH SEAS OFFSHORE BEGINNING TO DIMINISH... .STRONG WINDS AND HIGH SEAS OFFSHORE THE LOWER TEXAS COAST ARE BEGINNING TO DIMINISH THIS EVENING. MARINE CONDITIONS WILL CONTINUE TO IMPROVE TONIGHT. GMZ150-155-170-175-220600- /O.CON.KBRO.SC.Y.0028.000000T0000Z-120422T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 717 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. * WINDS: NORTH WINDS 15 TO 20 KNOTS WILL CONTINUE THROUGH THIS EVENING. * WAVES: SEAS OF 6 TO 8 FEET WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT ...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
519 WHUS74 KBRO 220231 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 931 PM CDT SAT APR 21 2012 ...WINDS AND SEAS CONTINUE TO DIMINISH OFFSHORE THE LOWER TEXAS COAST... .THE PRESSURE GRADIENT CONTINUES TO RELAX ACROSS THE WESTERN GULF OF MEXICO THIS EVENING. WINDS AND SEAS WILL CONTINUE TO DIMINISH ACROSS THE OFFSHORE WATERS OF THE LOWER TEXAS COAST TONIGHT. GMZ150-155-170-175-220345- /O.CAN.KBRO.SC.Y.0028.000000T0000Z-120422T0600Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 931 PM CDT SAT APR 21 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH TO NORTHEAST WINDS AROUND 15 KNOTS WILL CONTINUE ACROSS THE FAR OFFSHORE WATERS. SEAS WILL DIMINISH TO 3 TO 5 FEET OFFSHORE TONIGHT. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 12:38 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 20, 12:38 AM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 1238 AM CDT FRI APR 20 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...VFR CONDITIONS WILL PREVAIL THROUGH THE OVERNIGHT HOURS. TOMORROW...BREEZY WINDS WILL PREVAIL IN ADVANCE OF A COLD FRONT...WHICH WILL GENERATE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY DURING THE EARLY EVENING HOURS. IMPROVED AVIATION CONDITIONS WILL COMMENCE AROUND SUNSET IN THE WAKE OF THE COLD FRONT AND CONVECTION. && .PREV DISCUSSION... /ISSUED 652 PM CDT THU APR 19 2012/ DISCUSSION...UPDATED FOR 00Z AVIATION FORECAST BELOW. AVIATION...GOOD START FOR GENERAL FLYING...WITH POTENTIAL DIFFICULTIES LATER IN THE PERIOD. CLEAR SKIES FOLLOWED BY SCATTERED TO PERHAPS BROKEN CIRRUS SPILLING EAST FROM THE SIERRA MADRE OVERNIGHT...BUT LOW LEVELS APPEAR DRY ENOUGH FOR ONE MORE NIGHT TO PRECLUDE ANY MVFR STRATOCUMULUS UNTIL AFTER SUNRISE FRIDAY. INITIAL GUSTINESS THROUGH 01/02Z WILL SETTLE DOWN TO A LIGHT BREEZE...ENOUGH TO KEEP BR AWAY. LOW LEVEL AIRMASS CHANGE ARRIVES QUICKLY FRIDAY AS DEW POINTS RECOVER INTO THE 60S AND SOME SYNOPTIC FORCING ARRIVES AHEAD OF THE NEXT FRONT. EXPECT MAINLY BROKEN BORDER MVFR/VFR CEILINGS TO ARRIVE WITH THE INCREASED SOUTHEAST WINDS BY 14Z OR SO AND CONTINUE THROUGH LATE AFTERNOON. THEN THE FORECAST GETS A BIT TRICKY. ALL MODELS BACK WINDS TOWARD THE EAST AS SECONDARY LEE SIDE LOW PRESSURE AREA DEVELOPS ALONG/AHEAD OF THE FRONT. AT THE SAME TIME...SOME CONVECTION WILL TRY TO BREAK OUT AROUND OR JUST BEFORE THE END OF THE PERIOD. A BIT UNCERTAIN FOR KMFE WHICH TYPICALLY STAYS DRIER IN THIS SITUATION...BUT LATEST SOUNDINGS INDICATE CAP COULD BREAK THERE FIRST AND STRUGGLE TO BREAK A BIT IN MARINE-LAYER INFLUENCED KBRO/KHRL. FOR NOW...PUNTED AND ADDED A PROB30 FOR TSRA AT ALL SITES WHICH LINES UP WITH GENERAL FORECAST THINKING. BIGGER ISSUE WILL BE SHARP WIND SHIFT TO THE NORTH BEHIND THE FRONT AFTER THIS FORECAST PERIOD ENDS...SOMETIME BETWEEN 01Z AND 04Z ON THE 21ST. LOW LEVEL COOL ADVECTION IS STEADY RATHER THAN RAPID...SO PUNCH WILL HAVE TO COME FROM DOWNWARD MOMENTUM TRANSPORT. MORE ON THIS POTENTIAL IN LATER FORECASTS. 52/BSG PREV DISCUSSION... /ISSUED 202 PM CDT THU APR 19 2012/ SHORT TERM.../TONIGHT THROUGH FRIDAY NIGHT/...FORECAST CHALLENGE THIS PERIOD ARE THE ELEMENTS ASSOCIATED WITH THE ANTICIPATED QUICK MOVING COLD FRONT LATE FRIDAY AFTERNOON AND NIGHT. MODEL CONSENSUS REMAINS FAIRLY CLOSE WITH THE GFS SPEEDING UP THE FORWARD PROGRESS OF THE FRONT ABOUT 3 TO 6 HOURS FASTER. THIS MIGHT BE TOO FAST WITH THE MAIN SHORTWAVE WELL NORTHWEST ACROSS THE NORTHERN ROCKIES. IN ANY CASE THE FRONT SHOULD MOVE THROUGH THE NORTHERN COUNTIES BETWEEN 6 AND 9 PM AND THE LOWER VALLEY BETWEEN 9 PM AND MIDNIGHT. LONG WAVE TROUGH OVER THE ROCKIES TO DEEPEN RAPIDLY OVER THE NEXT 24 HOURS WITH A STRONG JET DIVING SOUTHEAST ALONG THE EAST SIDE OF THE ROCKIES AS A STRONG RIDGE PUNCHES INTO THE PACIFIC COAST. A CLOSED LOW FORMS AT THE BASE OF THE TROUGH OVER THE NORTHERN GULF JUST SOUTH OF THE LOUISIANA COAST SATURDAY. THIS WILL DRIVE THE COLD FRONT THROUGH THE CWA. AS FOR CONVECTION AND ITS STRENGTH...SPC HAS LOWERED THE RISK OF SEVERE WEATHER IN OUR AREA AS A COMBINATION OF SHEAR...MOISTURE AND INSTABILITY ARE JUST NOT SET UP TO CONGEAL AT THE SAME TIME. ALSO...A DEVELOPING INVERSION MIGHT BE TO STRONG TO BREAK. THE FRONT ITSELF LOOKS TO OUTRUN THE UPPER SUPPORT WITH LARGE SCALE ASCENT AND THE COLD POCKET ALOFT REMAINING NORTH OF THE REGION FOR ANY SERIOUS CONVECTION THREAT. HOWEVER ENOUGH LIFT AND DAYTIME INSTABILITY SHOULD BE ENOUGH FOR SOME CONVECTION TO FIRE ALONG THE FRONT. RECONFIGURED POPS TO SHOW BETTER CHANCES ACROSS THE VALLEY AS MOISTURE POOLS JUST AHEAD OF THE FRONT. TRIED TO TIME THE CONVECTION WITH THE FRONT WITH ALL ACTIVITY ENDING OR MOVING OFF THE COAST LINE BY 3 AM. ALTHOUGH SEVERE WEATHER IS NOT ANTICIPATED AN ISOLATED STORM COULD PRODUCE GUSTY WINDS. HEAVY RAIN IS ALSO POSSIBLE BUT SHOULD BE BRIEF. WARMER TEMPERATURES TONIGHT WITH A MODEST SOUTHEAST WIND PERSISTING AND DEW POINTS RISING. TEMPERATURES SHOULD RANGE 7 TO 10 DEGREES WARMER WHICH IS SLIGHTLY HIGHER THEN GUIDANCE. WARM TO HOT AHEAD OF THE FRONT ON FRIDAY AND THEN COOLING DOWN ABOUT 10 DEGREES BY SATURDAY MORNING WITH OUR FRONT. LONG TERM.../SATURDAY THROUGH WEDNESDAY/... EXPECT BENIGN WEATHER THROUGH THE LONG TERM PERIOD. AN UPPER LEVEL TROUGH WILL EXIT THE LOWER TEXAS COAST MOVE EAST SATURDAY. A COLD FRONT WILL EXIT THE RGV LEAVING BEHIND PLEASANT WEATHER ACROSS THE VALLEY. TEMPERATURES SATURDAY WILL REACH THE 80S WITH THE COOLER TEMPERATURES SATURDAY NIGHT. LOW TEMPERATURES WILL REACH THE MID 50S SATURDAY NIGHT ACROSS THE CWA WITH A QUICKLY REBOUND INTO THE 60S SUNDAY NIGHT. RH VALUES IN THE SATURDAY AFTERNOON WILL STILL BE INTO THE 20 PERCENT RANGE ACROSS THE RIO GRANDE VALLEY. NW WINDS WILL REMAIN IN THE 10 TO 15 KNOT RANGE WHICH MAY NOT REACH CRITICAL FIRE WEATHER CONDITIONS ON SATURDAY AFTERNOON. EVEN THOUGH CONDITIONS ARE NOT WELL SET TOGETHER FOR A RED FLAG WARNING A RANGE LAND STATEMENT MAY BE POSSIBLE IF RH VALUES CONTINUE TO DROP. CAN NOT RULED OUT LESS THAN AN HOUR TO AN HOUR WHERE FIRE WEATHER CONDITIONS COULD BE MARGINAL. ONCE THE UPPER TROUGH EXITS EASTWARD... A BROAD RIDGE OVER THE WESTERN PORTION OF THE STATE MOVES EAST. THE NORTHWESTERLY FLOW ALOFT WILL KEEP US UNDER LIGHT WINDS AT THE SURFACE AND BENIGN WEATHER FOR THE UPCOMING WEEK. GFS FLATTENS THE RIDGE A BIT COMPARED TO THE ECMWF WITH A MORE BROAD ELONGATED HIGH ACROSS THE WESTERN US. GFS DEVELOPS A CLOSED LOW WHICH REMAINS STATIONARY OVER THE CALIFORNIA COAST. AT THE SAME TIME ANOTHER CLOSED LOW DEVELOPS OVER THE NORTHERN PACIFIC COAST. THE GFS/ECMWF ARE HINTING THE TWO LOW PRESSURES WILL HEAD EAST BY THE END OF NEXT WEEK. THERE IS NO CHANCE OF PRECIPITATION THROUGH THE LONG TERM WITH THIS QUIET PATTERN. HIGH TEMPERATURES WILL RANGED BETWEEN THE MID 80S TO THE 90S INTO THE FAR WEST WITH LOWS IN THE MID 60S THROUGH NEXT WEEK. MARINE.../TONIGHT THROUGH FRIDAY NIGHT/...FAVORABLE MARINE CONDITIONS TO PREVAIL THROUGH FRIDAY AFTERNOON WITH A WEAK PRESSURE GRADIENT PRODUCING A MODERATE SOUTHEAST ON SHORE WIND. SEAS TO REMAIN SLIGHT WITH THE LIGHTER THEN USUAL WINDS. THIS ALL CHANGES FRIDAY NIGHT A STRONG QUICK MOVING COLD FRONT TRACKS ENTERS THE COASTAL WATERS. SOMETIME BETWEEN 7 AND MID NIGHT THE FRONT IS EXPECTED TO PUSH STEADILY SOUTH WITH A LINE OF THUNDERSTORMS LEADING THE WAY. WINDS TO SHIFT ABRUPTLY TO THE NORTH AND INCREASE. ALTHOUGH GALES ARE NOT EXPECTED SOME GALE FORCE GUSTS COULD OCCUR WITH THE IMMEDIATE FRONTAL PASSAGE ESPECIALLY WHERE CONVECTION IS CONCENTRATED. WAVES TO INCREASE RAPIDLY WITH THE WIND SHIFT PRODUCING HAZARDOUS MARINE CONDITIONS. SMALL CRAFT ADVISORIES ARE LIKELY TO BE ISSUED LATER FRIDAY AND WILL LIKELY CONTINUE THROUGH SATURDAY. SATURDAY THROUGH WEDNESDAY... AN UPPER LEVEL TROUGH MOVES ACROSS THE RIO GRANDE VALLEY FRIDAY NIGHT INTO SATURDAY. A SMALL CRAFT ADVISORY IS LIKELY FOR SATURDAY AS SEAS AND NORTH/NORTHWEST WINDS WILL BE UP TO 25 KNOTS OVER THE COASTAL WATERS. SEAS AND WINDS WILL QUICKLY LOWER INTO SUNDAY ALLOWING SEAS TO RETURN TO 3 TO 5 FEET ACROSS THE GULF WATERS. EXPECT WINDS TO SHIFT EAST/SOUTHEAST INTO MONDAY AS SURFACE HIGH SHIFTS FURTHER EAST. BENIGN WEATHER FOR NEXT WEEK. && .BRO WATCHES/WARNINGS/ADVISORIES...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV
Hazardous weather outlook, Apr 19, 5:55 AM CDT, 21 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 555 AM CDT THU APR 19 2012 TXZ251-254>257-201000- KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- 555 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG NORTH WINDS WILL BE POSSIBLE LATE FRIDAY NIGHT INTO SATURDAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS COLD FRONT. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE LATE FRIDAY POSSIBLY PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...HAIL AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY. TXZ248>250-252-253-201000- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- 555 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG NORTH WINDS WILL BE POSSIBLE ON FRIDAY NIGHT INTO SATURDAY AS A STRONG COLD FRONT MOVES THROUGH THE REGION. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE WITH THE PASSAGE OF THIS COLD FRONT. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE LATE FRIDAY POSSIBLY PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...HAIL AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY. GMZ130-132-135-150-155-170-175-201000- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 555 AM CDT THU APR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE EXPECTED FRIDAY NIGHT INTO SATURDAY AS A STRONG COLD FRONT PUSHES IN FROM THE NORTH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:54 AM CDT | Small Craft Advisory for Winds | BRO | 30 hr | |
| Apr 20, 3:09 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 51 min |
| Apr 20, 3:57 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg, Starr | 48 min |
| Apr 20, 4:12 PM CDT | Tornado Warning | BRO | Jim Hogg | 10 min |
| Apr 20, 4:14 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 46 min |
| Apr 20, 4:18 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Kenedy | 42 min |
| Apr 20, 4:36 PM CDT | Areal Flood Advisory | BRO | Brooks | 114 min |
| Apr 20, 4:37 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 38 min |
| Apr 20, 4:38 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 52 min |
| Apr 20, 4:58 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 47 min |
| Apr 20, 5:04 PM CDT | Special Marine Warning | BRO | 2 hr | |
| Apr 20, 5:08 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 52 min |
| Apr 20, 5:16 PM CDT | Severe Thunderstorm Warning | BRO | Kenedy, Willacy | 27 min |
| Apr 20, 5:17 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 118 min |
| Apr 20, 5:20 PM CDT | Areal Flood Advisory | BRO | Kenedy | 115 min |
| Apr 20, 5:27 PM CDT | Tornado Warning | BRO | Willacy | 14 min |
| Apr 20, 5:30 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 45 min |
| Apr 20, 5:40 PM CDT | Severe Thunderstorm Warning | BRO | Willacy | 50 min |
| Apr 20, 5:53 PM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo | 52 min |
| Apr 20, 5:56 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 24 min |
| Apr 20, 6:11 PM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 29 min |
| Apr 20, 6:18 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 42 min |
| Apr 20, 6:30 PM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 2 hr |
| Apr 20, 6:30 PM CDT | Tornado Warning | BRO | Cameron | 30 min |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | BRO | Cameron | 49 min |
| Apr 20, 6:57 PM CDT | Tornado Warning | BRO | Cameron | 12 min |
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.